# SDR SWAA2014070329629

- Difficulty date: June 18, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N718SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27852
- Aircraft time: 57,437 hours, 33,903 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 182A5401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB VERTICAL STIFFENER RIB CRACKED AT STATION 147.9.  REPAIRED STIFFENER RIB PER EA.
